I understand that Prozac (Fluoxetine) is a known cause of low libido and this might be a single or contributory cause in your decreased libido. In my view, solutions to your problem are:
If your problem for which you started Prozac was of short duration, then you can talk to your psychiatrist about discontinuing it. You are advised not to stop it all of a sudden. It should be discontinued very slowly.
If your problem for which you started taking Prozac is still existing, then you have three options to consider. Reduce the dose. Change to some other drug of the similar kind. Add-on therapy with other drugs that reverse this side effects.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your good news and I went through your query.
In my opinion you can continue with Prozac (Fluoxetine) in your case.
There are no human studies conducted for Prozac, but animal studies have shown variable effects. There seems to be a mild increase... Read full
.. more important for you to find the cause of this. High blood sugar levels, lack of essential nutrients in the body, lack of sleep, stress and a bad lifestyle are some of the common causes.
My suggestions are:
1. Get a blood test done to rule o... Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.